... Blood pressure medications lower the blood pressure by an average of 6-7 points systolic and 4-5 points diastolic. You are on two medications, which could lower your blood pressure down to around 185/110 at the highest and down to 145/80's on average.
Caffeine and smoking are huge causes of high blood pressure, so your bp medications have to fight twice as hard to get over... (4 replies)
... I'm 71 and relatively good health but have been overweight most of my life. Currently 5-11, 310 lbs. The only successful weight loss was on Atkins in 2000, loosing 100lbs. Kept off for 5 yrs. Again in 2011 lost 75lb but gained it back also.
My BP has always been no more than 150/75. Usually it's been in the 140/70 range.
I was diagnosed in 2012 with prostate cancer.... (0 replies)
... Beewee, you might find something interesting in my daily, hourly blood pressure patterns.
My average BP for 2003 was 151/96 based on 1032 readings. Pretty awful for having worked hard on lowering my blood pressure for FIVE years! :( Thousands of readings, many medicine changes, diet changes, environment changes, and yet, the net fruit of my labor was an average blood... (8 replies)
... what is blood pressure 140/70 (1 replies)
... I have had concerns with beta blocker Attenolol so he has decided to put me on Diltiazem.
I talked to family Doctor about it and he says is the typical medicine they give patients in the hospital for hbp.
Got sent to a nephrologist whom didn't have much positive to say to me.
He basically said it is a complicated ordeal to decipher numbers and kidneys and causes but says... (9 replies)
... The first blood pressure medicine I was prescribed by the doctor caused me to cough at night for some odd reason. I would take it at 11 P.M. About 1 A.M. I would wake up with a dry cough. He canceled that one. Then I was prescribed the new one and have to report back Thur of this coming week for the 6 week return to determine how the prescription is working. However, my... (5 replies)
... Can anyone shed any light on treating systolic hypertension resulting from an aortic aneurysm?
Active 60-year-old male - no symptoms - but concerned about ever increasing pulse pressure and future ability to maintain healthy BP since I will never be able to afford or risk valve/aortic surgery. I currently adjust medication at 20/40mg enalapril - taken in morning and at... (1 replies)
... operative term is sustained. This means over time and everyone has their own tolerance to higher pressure due many factors. If your current medicated pressure is 140 on average then this is pretty good. ... (5 replies)
... Thank you for your response. Just to clarify, the 140/70 is a reading I get while taking the Metoprolol. In terms of splitting the pill, I had read that concern previously, and I confirmed with my cardiologist and the pharmacist and they both said it is fine, the pill is even notched for splitting.
I did have the 24 hour urine test and that came back normal. There was... (5 replies)
... could take at least a week or possibly up to three weeks to reach a maximum saturation in your kidneys to see potential benefit (2 replies)
My doctor change on of my meds at monday, because I have some problems after Amlodipine. From Tuesday morning I'm taking Indapamide and as before Ramipril 10mg before sleep. Today it's 3rd day while I'm at that diuretic and see no effects. Every that day my bp rises after midday to 140/70 and maintained until late evening. How long should I wait before contacting with my... (2 replies)
... Went to the doc today and she told me my BP was 140/70
She said it was probably because "white coat syndrome"
Some details about me.. I'm 21, female, smoker, workout 5 times a week, do not salt my food at all and am in good health. I'm 5'3"-4" 155 pounds but my bodyfat isn't high. It is 23%.
So I'm just wondering if this was probably because of anxiety or what? I... (6 replies)
... Hi there. I'm new here, but I've been lurking for a month or so. I'm a 48 year old mom of three.
I was diagnosed with high blood pressure last year (thanks, Dad ;) ), put on a diuretic, and told to cut down salt. Well, my doctor should have specified, because I cut down way too much (to 500-800mg/day) and after 3 days on the meds I was so dizzy I couldn't do anything! So,... (8 replies)
... I am the same age as your mother & have the same problem. My latest BP reading was 180/70. My normal is 130-140/70. My dr hasn't given me medication yet because his concern is, if he lowers the systolic pressure the diastolic will also lower & if it gets too low I will pass out/faint. I'm not in the medical field but I suspect your mothers dr is being cautious. If she... (4 replies)
... I went to the doctor's again today. I brought my machine and it read 151, and his bp thing on the wall read 165. regardless of that 15 point difference in instruments, it's obvious that my bp raises at least 20 points when I'm in that office since I was using the same device as at home. 10 minutes after I got home, I used the same machine that registered 151 at the dr's and I... (17 replies)
... hi. I am a 21 year old male who is 5'9" and weighs 160lbs. I NEVER smoke or drink caffeine, and I run four sessions of 3 miles/22 min. of cardio each week. I limit drinking to the weekends (and even then it's minimal), and I do not exceed 1500mg of sodium content daily. I consider myself very healthy and have never had health issues, surgery, or been on meds. nothing at all... (17 replies)
... I have white coat for years and years, some times my B/P is not bad at the Dr. but other times high. I went To the Dr. yesterday for a general checkup, The RN took my pressure sad it was 201/77. A little while later the Dr. came in she retook it it was 190/ 80?, after my checkup she took it again and it down in the 170's/70's. I realize this is high but at home my B/Pp is... (1 replies)
... I went on this drug after Altace caused a reaction of tingling tongue, lips and nose. Coughing was bad too.
I took this drug at one-half of 50 mg for one week without problem. Then I increased to one-half in the a.m. and one-half at bedtime. I'm surposed to build up to 2 pills per day! I think that will be too much though. With one pill per day I'm at 116/85 or 117/84. ... (17 replies)
... The information I read concerning Cozzar is that it may take up to 3 to 6 weeks to see the full benefits in your blood pressure readings. I've only been on it (50mg) for 4 days and I'm in the range of about 135-140 / 70-80. Question: has anyone used this drug and how long before you noticed good results? Will it bring down the Systolic number too? Thanks! (17 replies)
... od disease and a lack of antibiotics. If a person made it to a majority age a hundred or more years ago, they had a statistically significant chance of living to 70 or 80. ... (20 replies)